Volume 65, Number 1, January 1994
: Symplectic Geometries, Transvection Groups, and Modules.
: On the Collineation Group of Cyclic Planes.
: On the Average Rank of an Element in a Filter of the Partition Lattice.
: Insertion and the Multiplication of Rational Schur Functions.
Yaakov S. Kupitz
: Spanned K-Supporting Hyperplanes of Finite Sets in Rd.
: Some Remarks on Finite 1-Acyclic and Collapsible Complexes.
: A Geometry of Rank 5 Associated with PGO5(3).
Volume 65, Number 2, February 1994
: On Configurations of Type nk with Constant Degree of Irreducibility.
: On the Structure of Abelian Groups Admitting Divisible Difference Sets.
: On the Modified Convergence of Some Continued Fractions of Rogers-Ramanujan Type.